Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Im 3 months after post pregnancy and is still bleeding after my depo shot. Is this normal?

Answer Question
 
missmack084

Asked by missmack084 at 7:23 PM on Aug. 24, 2009 in Babies (0-12 months)

Level 1 (0 Credits)
Answers (3)
  • I bled until the 4th month then had no periods after that...I quit the shot when I noticed that I was gaining weight.
    Jademom07

    Answer by Jademom07 at 7:25 PM on Aug. 24, 2009

  • alot of people will bleed the whole time they are on depo. i wa slucky i been on depo for 6 mts( ihad ds in march) and i have no had a period at all am also bf. but i hate the depo am gaining weight, have no sex drive, my hair is fallling out and i keep having pregnancy symptoms
    piwife

    Answer by piwife at 8:11 PM on Aug. 24, 2009

  • I bled every day for 3 months. I only had the one shot and didn't get another one.
    militarywife976

    Answer by militarywife976 at 8:44 PM on Aug. 24, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN